Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 11, Issue 3, 1995
Metadata
 

Ondelettes et espaces de Besov
Gérard Bourdaud
pp. 477–512
Abstract | Full-Text PDF (1694 KB) | Metadata

Convex domains and unique continuation at the boundary
Vilhelm Adolfsson, Luis Escauriaza and Carlos E. Kenig
pp. 513–525
Abstract | Full-Text PDF (728 KB) | Metadata

Two problems on doubling measures
Robert Kaufman and Jang-Mei Wu
pp. 527–545
Abstract | Full-Text PDF (1054 KB) | Metadata

Pluriharmonic interpolation and hulls of $C^1$ curves in the unit sphere
Herbert Alexander and Joaquim Bruna
pp. 547–568
Abstract | Full-Text PDF (1166 KB) | Metadata

A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation
Peter Lindqvist
pp. 569–578
Abstract | Full-Text PDF (532 KB) | Metadata

Bilipschitz extensions from smooth manifolds
Taneli Huuskonen, Juha Partanen and Jussi Väisälä
pp. 579–601
Abstract | Full-Text PDF (1405 KB) | Metadata

Générateurs infinitésimaux et propiétés géométriques pour certaines équations complètement non linéaires
R. Tahraoui
pp. 603–650
Abstract | Full-Text PDF (2193 KB) | Metadata

An improved bound for Kakeya type maximal functions
Thomas H. Wolff
pp. 651–674
Abstract | Full-Text PDF (1548 KB) | Metadata

Følner Sequences in Polycyclic Groups
Christophe Pittet
pp. 675–685
Abstract | Full-Text PDF (535 KB) | Metadata

Variétés riemanniennes isométriques à l'infini
Thierry Coulhon and Laurent Saloff-Coste
pp. 687–726
Abstract | Full-Text PDF (2462 KB) | Metadata